By Topic

Disproving the perfect-rate property of data-flow graphs unfolded by the least common multiple of the number of loop register

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wolz, F. ; Dept. of Comput. Eng., Univ. of Wuerzburg, Germany ; Kolla, R.

In their 1991 paper "Static Rate-Optimal Scheduling of Iterative Data-Flow Programs via Optimum Unfolding", Parhi and Messerschmidt stated a perfect-rate property on unfolded data-flow graphs (DFGs). This is disproven by a simple counter example.

Published in:

Computers, IEEE Transactions on  (Volume:52 ,  Issue: 5 )